Accessibility navigation


An extension of the method of least squares

Glaister, P. (2001) An extension of the method of least squares. International Journal of Mathematical Education in Science and Technology, 32 (4). pp. 595-602. ISSN 0020-739X

Full text not archived in this repository.

To link to this article DOI: 10.1080/00207390119686


Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Mathematical and Physical Sciences > Department of Mathematics and Statistics
ID Code:7407
Publisher:Taylor & Francis

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation